... That's all my doctor seems willing to give me but it doesn't really help when I have to be at work all day and take care of my kids until 8 pm. It doesn't even really help me sleep, but it will calm me down. I've been on Celexa for one full week today and hoping the side effects let up soon!
Hi, jlm! Your doctor may be leery of sleep medications or benzodiazepines giving you a "hangover" the next day with your busy schedule.
Fortunately, the side effects of Celexa usually wear off within just a few days to a week or two and the full benefit of the medication will start kicking in. That should relieve your anxieties and help you sleep better.
From the literature:
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Try to be patient and think positively.
Best regards, Wildcat
jlm; Yes it is very common to use the Hydroxyzine to help you get through the hardest part of going on the Celexa. And for most if not the first dose the second one helps more as it is in your system and this can make you pretty tired or droopy feeling so be careful. Many doctors are avoiding using any of the Benzodiazepines now partly because of all the hassles from the FDA when this can be just as effective for most people. So just follow the directions on the bottle and this should help you as the Celexa kicks in. good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Help, this is my first time taking antidepressants. I was prescribed 20mg of Celexa every day. This?
Posted 7 May 2012 • 7 answers
Posted 26 May 2014 • 7 answers
I have been on Celexa for 6 weeks 20mg. My doctor increased the dose to 40mg on Tues. Which is 4day?
Posted 29 Aug 2015 • 1 answer
Posted 29 May 2017 • 5 answers
Trazodone - I am currently on 20mg of amitriptyline (for IBS) and my doctor just prescribed 50 mg...
Posted 1 Aug 2018 • 2 answers